Jump inversions of algebraic structures and Σ-definability

Marat Kh. Faizrahmanov, Asher M. Kach, Iskander Sh. Kalimullin, Antonio Montalbán, Vadim Puzarenko. Jump inversions of algebraic structures and Σ-definability. Math. Log. Q., 65(1):37-45, 2019. [doi]

Authors

Marat Kh. Faizrahmanov

This author has not been identified. Look up 'Marat Kh. Faizrahmanov' in Google

Asher M. Kach

This author has not been identified. Look up 'Asher M. Kach' in Google

Iskander Sh. Kalimullin

This author has not been identified. Look up 'Iskander Sh. Kalimullin' in Google

Antonio Montalbán

This author has not been identified. Look up 'Antonio Montalbán' in Google

Vadim Puzarenko

This author has not been identified. Look up 'Vadim Puzarenko' in Google